# SDR SWAA2023082893690

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 59,993 hours, 30,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY LIGHT BATTERY REQUIRES REPLACEMENT.<[01] REPLACED LH AFT EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-03. OPS GOOD.
